Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Constant sciatic nerve pain in the leg through the heel, headaches, taking tarmadol. Immediate action required?

Hi I m 28 year old female, I ve problem with my sciatic nerve . been constantly in pain for last 6 weeks. Mostly is in my right leg right to the my heel. But for last two days it start in left one but not as bad as in right one.I been perscibed tarmadol. I have headaches aswell, And I m waiting for seeing physio back spececialist to get refer for mri . should i still wait if that pain going to my other leg?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello there,
According to ayurveda sciatica is called "grudhasi". The blood involvement in this disease plays major role. See all nerves are generated due to sukshma pachan of blood;this is the ayurvedic approval. That means all nervous system is originated by the blood. So that the treatment requires on blood.
1)mahamanjishtadi quath / rasandi quath /panchakol quath with
2)mahayograj guggle /rasanadi guggule /amrutadi guggule etc is highly beneficial.
3)also the diet regulation like mung,puffed rice, old lemon pickle,wheat etc are the basic one. This improves the raktagat (in blood) sukshmapachan and promotes health.
This perfect medication irrespective of any cause ;I have been using in my practice and getting very best permanent results in short time. Hope this will also help you. Have a healthy life soon.
Answered: Wed, 5 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor